UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Numerical solutions of coupled nonlinear Schrödinger equations by orthogonal spline collocation method Journal article
Communications in Computational Physics, 2012,Volume: 12,Issue: 5,Page: 1392-1416
Authors:  Meng Q.-J.;  Yin L.-P.;  Jin X.-Q.;  Qiao F.-L.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/11
Conservation Law  Coupled Nonlinear Schrödinger Equations  Orthogonal Spline Collocation Method